A 26-year-old male asked:
i am experiencing high blood pressure (hypertension), auditory hallucination, red or bloodshot eyes, heart murmur, difficulty thinking and balance...i'm a meth addict, daily for 2 years, .5+ grams. will these symptoms be reversible if i quit?
1 doctor answer
Dr. Bernard Seif answered
39 years experience Clinical Psychology
Meth: continuing w/meth will only make things worse. You have good change to reverse many of your symptoms when you stop. Your symptoms are like a sneeze when you have a cold, not the underlying issue, which is meth. Please do get health ASAP. Start w/seeing your doctor for safety sake and referrals. Peace and good health.
Answered on Jul 11, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!